# SDR FDEA201108183335

- Difficulty date: August 18, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 48,609 hours, 9,839 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Bs 1331-1531
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT MAIN DECK STA 1331 TO 1531, X = -8.5 RT.   FOUND WITH CORROSION THAT EXCEEDED SRM LIMITS.   CORRODED AREA REMOVED, ORIGINAL THICKNESS = 0.080 INCH; MATERIAL REMOVED = 0.055 INCH;  MATERIAL REMAINED = 0.025 INCH AND EXCEEDED LIMITS IAW SRM 53-00-52, REV 47, FIG 101.   REPAIR CARRIED OUT IAW SRM 53-00-52, REV 47, FIG 201 REPAIR 1.  ACCOMPLISHED EO 1-5100-7-5001, REV A5 PART 1,   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
